# SDR SIMA20130129002

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 19,762 hours, 16,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 66903
- Condition: Wrong Part
- Location: Casbin
- Stage of operation: UK
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2703 THE CREW REPORTED THE EMERGENCY FLOOR LIGHTING STRIP NEAR OVERWING EXIT WAS THE WRONG SIZE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLOOR EMERGENCY LIGHT STRIP PER EMB AMM 33-50-12.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
